# SDR REXA2025051400587

- Difficulty date: May 12, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N379CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10102
- Aircraft time: 38,971 hours, 29,926 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670374113
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FABRICATION REQUIRED OF PN SH670-37411-3 FOR PARTS REQUIRED ON JOB HN00228139 SN 721 FABRICATED NEW RBL 9 SEAT TRACK FROM FS 830.40 - FS 985 (SH670-37411-3 MADE FROM 20276-288-0-0A PO# 5-19497) FOR REPAIR ON HN00228139 IAW MHIRJ REO 670-53-00-589 REV C DATED 2023-02-08. PAINTED FABRICATED SEAT TRACK IAW MODSUM IS67053000195 REV A DATED 2018/02/07
